# SDR FDEA201708232411

- Difficulty date: August 23, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA7331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COURIER AREA FLOOR SUPPORT P/N ABA7333-1 HAS CORROSION. REMOVED AND REPLACED FLOOR SUPPORT P/N ABA7333-1 PER DRAWING ABA 7333   AND NBA 6018.
